MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BRD SACRUM CT10; BANDAGE, LIQUID

SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BRD SACRUM CT10; BANDAGE, LIQUID
Model Number 66801031
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient has developed bed sores after using allevyn.
 
Additional Manufacturer Narrative
Please review attached for investigation results.(b)(4).

Brand Name
ALLEVYN GENTLE BRD SACRUM CT10
Common Device Name
BANDAGE, LIQUID
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU32B N
UK  HU32BN
MDR Report Key6979786
Report Number8043484-2017-00259
Device Sequence Number16343414
Product Code KMF
UDI-Device Identifier05000223477813
UDI-Public(01)05000223477813(17)200228(10)201709
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K945330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number66801031
Device Catalogue Number66801031
Device Lot Number201709
Initial Date Received by Manufacturer 10/13/2017
Supplement Date Received by Manufacturer10/13/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR